Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 563084, 4 pages
http://dx.doi.org/10.1155/2014/563084
Research Article

An Osgood Type Regularity Criterion for the 3D Boussinesq Equations

1School of Resources and Safety Engineering, Central South University, Changsha, Hunan 410075, China
2Jiangxi University of Science and Technology, Ganzhou, Jiangxi 341000, China
3Department of Basic Teaching, Harbin Finance University, Harbin 150030, Heilongjiang, China

Received 2 November 2013; Accepted 2 February 2014; Published 11 March 2014

Academic Editors: D. Baleanu and H. Jafari

Copyright © 2014 Qiang Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qiang Wu, Lin Hu, and Guili Liu, “An Osgood Type Regularity Criterion for the 3D Boussinesq Equations,” The Scientific World Journal, vol. 2014, Article ID 563084, 4 pages, 2014. https://doi.org/10.1155/2014/563084.